# SDR ASAA2019061769698

- Difficulty date: June 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 13,355 hours, 4,409 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Sticking
- Location: Nr 2 Thrust
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE 2 THRUST LEVER STICKS IN REVERSE WHEN COMING BACK TO IDLE THRUST GROUNDED - YES. PERFORMED PFR CHECK NO FAULTS NOTED OPERATIONAL CHECK IAW 78-31-00-710-042-A PERFORMED T/R TEST THRU CFDS IAW 78-00-00-810 NO FAULTS NOTED PERFORMED GENERAL VISUAL #2 ENG
